# SDR UPS06M48796

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING TEST, FIRED THE TWO FORWARD EXIT DOOR SLIDES.  WHEN DOOR 1R WAS FIRED, THE EMERGENCY PNEUMATIC BOTTLE FIRED ITS CONTENTS INTO THE AIR MOTOR (AS DESIGNED), BUT THE DRIVE CHAIN TO LIFT THE DOOR WAS NOT FITTED.  REPLACED R1 DOOR AFT DRUM AND POWER DRIVE SUPPORT. ATTACHED ROLLER CHAIN PER AMM 52-11-08 REV. 55. PERFORMED FUNCTIONAL CHECK ON R1 DOOR PER AMM 52-11-08. REV 55, FOUND SATISFACTORY
